# SDR AALA20111206LGA01

- Difficulty date: December 5, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 64,725 hours, 33,716 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mechanism
- Part number: BWM7007565
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MCM 5414, THE PASSENGER O2 MASKS FAILED TO DEPLOY ON RIGHT SIDE OF PASSENGER CABIN.  ALSO CIRCUIT BREAKER K34 (PASSENGER OXYGEN RELEASE) AND CIRCUIT BREAKER L34 (ALTERNATE RELEASE) WERE POPPED, FOUND SOLENOID LATCHING MECHANISM ABOVE SEAT 3E TO BE CAUSING BREAKERS TO POP.  REMOVED AND REPLACED LATCHING MECHANISM.
